health

High doses of common painkillers increase heart attack risks

1 Comment

The requested article has expired, and is no longer available. Any related articles, and user comments are shown below.

© (c) Copyright Thomson Reuters 2013.

©2021 GPlusMedia Inc.

1 Comment
Login to comment

Some people may have unusual symptoms or not symptoms at all, a condition that is called "silent heart attack". That is why is so important to check our health with a doctor from time to time. However, we have symptom checkers online that can give us a clue of what is happening. For instance, ESAGIL ( http://esagil.org ) can help to early spot symptoms associated with hearth attack and other health conditions.

1 ( +1 / -0 )

Login to leave a comment

Facebook users

Use your Facebook account to login or register with JapanToday. By doing so, you will also receive an email inviting you to receive our news alerts.

Facebook Connect

Login with your JapanToday account

User registration

Articles, Offers & Useful Resources

A mix of what's trending on our other sites